Association of Graves' disease with Evan's syndrome in a patient with IgA nephropathy

K. Ikeda, Y. Maruyama, M. Yokoyama, N. Kato, H. Yamanoto, Y. Kaguchi, M. Nakayama, T. Shimada, K. Tojo, T. Kawamura, T. Hosoya

研究成果: Article査読

19 被引用数 (Scopus)

抄録

A 20-year-old woman with IgA nephropathy was admitted to Jikei University Hospital for the treatment of rapid deterioration of renal function after receiving 131I-therapy against hyperthyroidism on October 23, 1999, and hemodialysis was started. On admission, she was diagnosed as having Evans' syndrome in addition to known Graves' disease. Renal biopsy revealed end-stage renal damage, then, hemodialysis was maintained. Treatment for Evans' syndrome was also started and her general condition gradually improved. The present case implied that "Graves' disease" and "Evans' syndrome" could represent some of the manifestations of an underlying immunological disorder in the patient.

本文言語English
ページ(範囲)1004-1010
ページ数7
ジャーナルInternal Medicine
40
10
DOI
出版ステータスPublished - 2001

ASJC Scopus subject areas

  • Internal Medicine

フィンガープリント 「Association of Graves' disease with Evan's syndrome in a patient with IgA nephropathy」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル